# SDR 2017FA0000622

- Difficulty date: November 28, 2017
- Submitted: December 6, 2017
- Operation: General aviation
- Aircraft: N411WC
- Make and model: Beech B300
- Aircraft serial: FL571
- Aircraft time: 2,554 hours, 1,591 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402524
- Part serial: 07291H2813
- Condition: Cracked
- Location: Cockpit
- Part time: 2,555 hours, 1,591 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TUESDAY 11/28/17 OUR BEECHCRAFT KING AIR B300 FL-571 TOOK OFF FROM AURORA (KUAO) AT APPROXIMATE 12:33 PM HEADING TO MADISON, WI (KMSN). ABOUT 20 MINUTES INTO THE FLIGHT AT 24,500 FT. THE RH WINDSHIELD OUTER PAIN CRACKED. THE CREW RETURNED BACK TO AURORA LANDING ABOUT 1:24 PM. 

THIS WINDSHIELD WAS INSPECTED LOOKING FOR A REASON WHY IT CRACKED. IT HAD NO DELAMINATION AND WAS WORKING. WE CONDUCTED A RESISTANCE CHECK TO THE CRACKED WINDSHIELD ELEMENTS I/A/W BEECHCRAFT B300 MAINTENANCE MANUAL 30-40-07-601. THE RESISTANCE CHECK WAS OUT OF SPECIFICATIONS.
 REPLACED THE RH WINDSHIELD INSTALLED P/N 101-384025-24 S/N 17256R6403 WITH A REBUILT TO ORIGINAL PHA’S SPECIFICATION SEE FAA FORM 8130-3 AIRWORTHINESS APPROVAL TAG BY PPG INDUSTRIES CRS# PQ1019CE WORK ORDER PO17-10592 DATED 9/29/2017. USED STRESS FREE WINDSHIELD INSTALLATION KIT P/N 101-5041-3 S S/N 33674 I/A/W THIS INSTALLATION KIT AND BEECH B300 MM 56-10-01-401. REMOVED S/N 07291H3813.
